File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An omega result for supremum norms of Hecke-eigenforms in the level aspect

TitleAn omega result for supremum norms of Hecke-eigenforms in the level aspect
Authors
KeywordsCentral Values Of L-Functions
Hecke-Eigenforms
Issue Date2010
PublisherScience China Press, co-published with Springer. The Journal's web site is located at http://math.scichina.com/english/
Citation
Science China Mathematics, 2010, v. 53 n. 1, p. 223-242 How to Cite?
AbstractThis note is to remark the large supremum norms of some Hecke-eigenforms of large squarefree levels and nebentypus of small conductors, based on the recent prominent progress by Soundararajan on the extreme central values of L-functions. © Science China Press and Springer-Verlag Berlin Heidelberg 2010.
Persistent Identifierhttp://hdl.handle.net/10722/156251
ISSN
2015 Impact Factor: 0.761
2015 SCImago Journal Rankings: 0.894
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative Region of ChinaHKU 7032/06P
Funding Information:

The work was supported by the Research Grants Council of the Hong Kong Special Administrative Region of China (Grant No. HKU 7032/06P). The author wishes to thank the referees for the many valuable comments. He would also thank Dr. Jie Wu for his remarks and Charilies Tu for unfailing support.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.date.accessioned2012-08-08T08:41:01Z-
dc.date.available2012-08-08T08:41:01Z-
dc.date.issued2010en_US
dc.identifier.citationScience China Mathematics, 2010, v. 53 n. 1, p. 223-242en_US
dc.identifier.issn1674-7283en_US
dc.identifier.urihttp://hdl.handle.net/10722/156251-
dc.description.abstractThis note is to remark the large supremum norms of some Hecke-eigenforms of large squarefree levels and nebentypus of small conductors, based on the recent prominent progress by Soundararajan on the extreme central values of L-functions. © Science China Press and Springer-Verlag Berlin Heidelberg 2010.en_US
dc.languageengen_US
dc.publisherScience China Press, co-published with Springer. The Journal's web site is located at http://math.scichina.com/english/en_US
dc.relation.ispartofScience China Mathematicsen_US
dc.subjectCentral Values Of L-Functionsen_US
dc.subjectHecke-Eigenformsen_US
dc.titleAn omega result for supremum norms of Hecke-eigenforms in the level aspecten_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11425-009-0209-1en_US
dc.identifier.scopuseid_2-s2.0-77649222336en_US
dc.identifier.hkuros170525-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77649222336&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume53en_US
dc.identifier.issue1en_US
dc.identifier.spage223en_US
dc.identifier.epage242en_US
dc.identifier.isiWOS:000276546200020-
dc.publisher.placeChinaen_US
dc.relation.projectNorms of hecke eigenforms and subconvexity estimates for Rankin-Selberg L-funcitons-
dc.identifier.scopusauthoridLau, YK=35724053400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats